See Alike in...

Alike App

Browser

Rheaa

792d

Even on medication can you still have noments where you feel depressed and not wanna move

    • shadowmyth

      791d

      Yes, in fact medication made me so lethargic I barely left my house and could not hold work. Once I quit after 10 years on 40mg Paxil, I felt so much more clarity and typically have more energy except during low times.

    • Emmie01

      792d

      Absolutely! Medications unfortunately aren't a cure. There are going to be days when you feel awful. There are going to be days when you feel incredible. There will be days when you feel everything in between. If you're experiencing it for a prolonged period of time, I would discuss it with your doctor and see what the best options are. Maybe you just need a higher dose or maybe you need a new medication/combo of medication. It can be hard to find what works for you especially since we're constantly changing. Stay strong ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion